# SDR MASA2017072212481

- Difficulty date: July 22, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 32,336 hours, 26,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN COCKPIT. PLACED L PACK ON MEL.
